# SDR 20000731SH015

- Difficulty date: July 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N18C
- Make and model: Piper PA-32-300
- Aircraft serial: 327640049
- Engine: Lyc IO540K1G5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Condition: Failed
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REBUILT SERVO ON ZERO TIME OVERHAUL FROM FACTORY (LYC).  BOTH RAN LEAN, REPLACMENT SERVO CORRECTED PROBLEM.  (X)
